# SDR AT9900468

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND WEB ON CUSP LINE AT BS 218L CRACKED AND CORRODED.  FABRICATED REPAIR DOUBLER IAW DC9 SRM 51-10-3, 51-30-1 AND 53-20-1.
